MathSciNet Relay Station
MathSciNet bibliographic data
MR1443838 47A12 (47B50)
Li, Chi-Kwong; Rodman, Leiba Remarks on numerical ranges of operators in spaces with an indefinite metric. Proc. Amer. Math. Soc. 126 (1998), no. 4, 973–982.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement